# SDR IPXA2021111275901

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft time: 10,022 hours, 1,490 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: None
- Part serial: MX822209
- Condition: None
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**EMERGENCY DECL'D** HAZMAT PAPERWORK SENT**A/C LANDED WITHOUT INCIDENT** A/C TOWED OFF RUNWAY**A/C OOS** HYD QTY LOW 1 FL320@ 0345Z ADVISORY. FLUID DEPLETED TO 00 0355ZR & R #1 ENGINE EDP PER B747-8 AMM 29-11-05 REF LOG PAGE 250411 ITEM 3 FOR LEAK AND OPS CHECK.
